# SDR AALA202311092474

- Difficulty date: November 4, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 84,110 hours, 10,809 cycles
- Engine: Rroyce RB211TRENT88
- Engine time: 76,064 hours, 9,785 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bolt
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Broken
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE OIL CONSUMPTION ON #1 ENGINE WAS MONITERED BY THE PILOTS SUSPECTING A LEAK. WHEN IT WAS CALCUTAED THAT THEY WOULD NOT HAVE ENOUGH OIL THE FLIGHT WAS DIVERTED TO YUL AND AN EMERGENCY DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A BROKEN BOLT ON THE LPT SCAVENGE OIL TUBE. MAINTENCE REPLACE THE LPT SCAVENGE OIL TUBE IAW AFMM 20-51-5 & EA 349322.
